Results 1 to 2 of 2
Like Tree1Likes
  • 1 Post By iloerose
Vicidon
  1. #1
    camarogirl is offline New Member
    Join Date
    Aug 2010
    Posts
    1

    Default Vicidon

    Hello,last may 2011 i had a sinus surgery and was put on vicodin.2 to 3 pills a day at first,then i went down to one.I took this for about 2 months..then in July 2011 I had a root canel ,more vicodin. Later more dental work,more vicodin.So for about 1 year i have pretty been on 1 or 2 pills of vicodin a day. Im kinda gripey and no energy now,At first I was up and felt great..that was last year..beginning in jan.this year i have been blah. Could this be from the vicodin,Am i addicted? Thanks..Camarogirl

  2. #2
    iloerose is offline Platinum Member
    Join Date
    Jul 2009
    Posts
    3,470

    Default

    Could be from the Vicodin. You are taking 5mg/500, right, 2 max a day? That's only 10 mg. of hydrocodone. Not much. Have you seen your doctor? Stop taking the vicodin. You shouldn't have too much trouble, although everyone is different. See the thomas recipe on "featured conditons", this will give you some supplements to take, however, you won't need the valium, or any benzo. In my opinion it's best not to use them if you don't have to. And don't let some of the stories scare you: many of us have come off of over 100 mg. hydrocodone. Just stop taking them. You might feel bad for awhile, maybe 3-5 days, but in your case you aren't taking very much at all. So just stop and see the doc about your energy level.

    Peace,

    Iloerose
    Last edited by ddcmod; 06-30-2012 at 06:03 PM.
    Pegaboomer likes this.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22